MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; LINER,SEMI-RIGID,3000CC,50EA/CS

MEDLINE INDUSTRIES LP; LINER,SEMI-RIGID,3000CC,50EA/CS
Catalog Number OR530
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/01/2024
Type of Reportable Event Death
Event or Problem Description
A notification was received from medline france regarding an adverse event associated with or530.It was reported by the user facility that during a medical emergency, suction of the airway was required in order to intubate the patient, however the walled suction unit was not set up ready to use and when set up, it did not work correctly.
 
Additional Manufacturer Narrative
A notification was received from medline france regarding an adverse event associated with or530.It was reported by the user facility that during a medical emergency, suction of the airway was required in order to intubate the patient, however the walled suction unit was not set up ready to use and when set up, it did not work correctly.Per the facility immediate action was taken to use the cardiac arrest trolley to minimize the delay in providing emergency suction.According to the facility during an internal investigation after the event, it was found that a 3 liter liner had been placed inside the 1.5 liter cannister which resulted in the suction unit not working correctly.The customer reported that the patient has died, but the death is not related to the reported event.Reportedly, use error may have caused or contributed to the reported device problem/issue.No additional information is available at this time.No sample for return and evaluation was indicated.Due to the reported incident and patient death, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
LINER,SEMI-RIGID,3000CC,50EA/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21286253
Report Number1417592-2025-00050
Device Sequence Number9529480
Product Code KDQ
UDI-Device Identifier10884389968116
UDI-Public10884389968116
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberOR530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown